# SDR SIMA200701503

- Difficulty date: January 11, 2007
- Submitted: January 15, 2007
- Operation: Air carrier
- Aircraft: N834AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145631
- Aircraft time: 10,973 hours, 9,425 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 3633001023
- Part serial: 01641
- Condition: Failed
- Location: Te Flaps
- Part time: 10,989 hours, 9,433 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

RECEIVED FLAPS FAIL AND SPS ADVANCE MESSAGE WHEN FLAPS SELECTED TO 45 DEGREE POSITION.  REMOVED AND REPLACED LEFT OUTBOARD FLAP ACTUATOR IAW EMB AMM 27-51-10.  OPERATIONAL CHECK GOOD, RETURNED AIRCRAFT TO SERVICE.
